# SDR U2RA201211130006

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544714
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1460-1500, RBL 7.55" FLOOR SUPPORT HAS CORROSION AT ANCHOR NUT AREAS, LENGTH 1.5, WIDTH 1", DEPTH .038", ORIGINAL MATERIAL THICKNESS .063", REMAINING MATERIAL THICKNESS .025".  SUPPORT REPLACED FROM STATION 1450-1500 IAW DWG 146N5447.
